EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 2.5 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-35-2509 |
| Medical Device Problem Codes |
Fracture (1260); Unstable (1667); Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Synovitis (2094); Joint Laxity (4526); Joint effusion (4849)
| Date of Event |
02/09/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: concomitant products: (b)(6) - 02-010-01-0225 - logic femoral ps cem left sz 2.5.(b)(6) - 02-012-41-2525 - logic tibia traptray cem sz 2.5f/2.5t.(b)(6) - 200-02-35 - three peg patella 35mm.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported that approximately 137 months after a total left knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, chronic synovitis, instability.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, fracture, and instability or due to inclusion of the polyethylene in the packaging recall.Additionally, these devices appear to have been implanted for over ten years prior to the reported event.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.H6: corrected health effect, medical device and investigation clinical codes.